# SDR AALA202407053143

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 71,616 hours, 33,525 cycles
- Engine: Iae V2524A5
- Engine time: 66,666 hours, 31,046 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: 30404000
- Part serial: 1170648
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 10,231 hours, 6,177 cycles
- Component: Engine, Iae, V2524A5
- Component part number: V2524A5
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF BEFORE FLAP RETRACTION, THEY RECEIVED AN ECAM MESSAGE FOR ENGINE 1 HIGH RISK EGT. ENGINE SHOWED OVERTEMP. EGT WAS CONSIDERABLY HIGHER THAN THE OTHER ENGINE FOR THE ENTIRE FLIGHT AND TAXI IN. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND BOTH LOWER EGT THERMOCOUPLES 4012KS2 (AALA202407053143) AND 4012KS3 (AALA202407052331) DAMAGED ON THE #1 ENGINE. MAINTENANCE REPLACED THE THERMOCOUPLES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 77-21-15.
